# SDR SWIA202266222

- Difficulty date: August 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 48,230 hours, 41,071 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 963626 : WHILE PERFORMING BIRDSTRIKE INSPECTION, FOUND DAMAGE ON RH WINGLET LEADING EDGE BETWEEN FASTENERS #11-15 (SEE SRM 57-31-51 FIGURE 101 VIEW G FOR REF). DAMAGE EXTENDS APPROX. 8.5 INCHES IN LENGTH AND APPROX. 2 INCHES DEEP THROUGH WINGLET LEADING EDGE INTO WINGLET MAIN-BOX.  / THIS REPAIR HAS BEE DETERMINED TO BE A MAJOR REPAIR,  M-337 WILL BE REQUIRED.   (FILED CLOSED)   REPLACED RH WINGLET FWD SPAR, RH WINGLET L/E ASSY, I/B AND O/B R/H WINGLET STRAPS IN REFERENCE TO CRJ 200 SRM 57-31-14, 57-31-31, 51-77-00 AND GREO 601R-57-31-002 REV A DATED 1994-01-17. COMPLIED WITH CRJ200 TASK CARD 51-900-1003-SKY
